# SDR 5JRR201810197878

- Difficulty date: September 25, 2018
- Submitted: October 19, 2018
- Operation: General aviation
- Filed by: Stallings Aircraft Propeller, LLC, repair station 5JRR748C
- Aircraft: N804WW
- Make and model: Airtrc AT802A
- Aircraft serial: 802A0667
- Propeller: Hartzl HCB5MP3
- System (JASC): 6114 · Propeller Hub Section
- Part: Thrust Bearing
- Part number: 840118
- Condition: Worn
- Location: Propeller
- Part time: 827 hours
- Component: Propeller, Hartzl, HCB5MP3F
- Stage of operation: AG
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PROPELLER HUB PILOT TUBES SHOW ACCELERATED WEAR AT 827 HOURS SINCE NEW. PROPELLER THRUST BEARINGS SHOW ACCELERATED WEAR AS WELL. WE BELIEVE THE GREASE THAT THIS PROPELLER WAS LUBRICATED WITH WAS BROKEN DOWN TO THE CONSISTENCY OF ENGINE OIL. DUE TO THE LACK OF LUBRICATION, OUR OPINION IS THIS IS WHERE THE EXCESSIVE WEAR IS COMING FROM. WITH A NEW STYLE GREASE FORMULATION OVER THE PAST YEAR AND A HALF WE HAVE NOTED SEVERAL PROPELLERS COME INTO OUR REPAIR STATION FOR ROUTINE MAINTENANCE THAT EXHIBITED THE SAME ISSUE. THIS PROPELLER HAS SHOWED THE MOST EXCESSIVE WEAR WITH LACK OF HOURS ONLY BEING 827 HOURS SINCE NEW.
